Still Feels Pain After Hysterosalpingography?

Illustration of Still Feels Pain After Hysterosalpingography?
Illustration: Still Feels Pain After Hysterosalpingography? shadygrovefertility.com

This afternoon I have been doing sono hsg and I have entered a 2x pain medication but still it hurts … what is the solution? His stomach really hurts, thank you

1 Answer:

Hello Yuli, Thank you for the question.


Hysterosalpingography (HSG) is an examination used to determine the condition of the reproductive organs by entering a contrast agent through the vagina. Sono HSG is an HSG examination carried out using transvaginal ultrasound and contrast in the form of normal saline fluid and air. This examination is mainly used to ascertain the condition of the uterus and fallopian tubes and is used as an examination to determine the cause of a woman having difficulty conceiving. After this examination, a woman can experience bleeding and stomach pain in the form of stomach cramps. Other side effects are infection / inflammation of the pelvis. You can also warm compresses on the affected area. If you have been taking pain relievers and warm compresses but still feel sick, please check with your obstetrician and obstetrician who is treating you, especially if you also experience abnormal vaginal discharge and fever. The doctor will re-examine you and determine the next treatment. Your doctor will give you a stronger pain reliever or combine your pain relievers with other pain relievers. If you still experience peurt pain, you are not recommended to have intercourse until your stomach pain subsides.


Hopefully this information is useful.

: by

Related Question

Discomfort In The Stomach Accompanied By Difficult Chapters When Consuming Ulcer Drugs?

Discomfort In The Stomach Accompanied By Difficult Chapters When Consuming Ulcer Drugs?

(1 year ago)

, I came out 2 weeks ago with diagnosis of dyspepsia, I was given inpepsa medicine, it actually made constipation, even though I already ate vegetables and fruit. so trauma want to...

Why Do Pimples Appear After Stopping To Use Whitening Cream?

Why Do Pimples Appear After Stopping To Use Whitening Cream?

(1 year ago)

I want to ask after I stopped using the whitening cream, how come all my jessns come out and the skin becomes dull, why is that ??...

What Is Wrong?

What Is Wrong?

(10 months ago)

I have a problem which is actually not too problematic, but very annoying .. lately my female area and anal area are itching unbearably, but I feel diligent to clean it, and someti...

Leave a Reply

Your email address will not be published. Required fields are marked *